Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 2, Pages 143–155 (Mi jsfu241)  

Eventological scoring in the theory of fuzzy events

Natalia A. Lukyanovaa, Marina I. Rybnikovab, Daria V. Semenovac

a Institute of Undergraduate Core Programmes, Siberian Federal University, Krasnoyarsk, Russia
b Krasnoyarsk State Institute of Trade and Economics, Krasnoyarsk, Russia
c Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The method of binary eventological scoring for the fuzzy event, which interprets of the questionary event is considered. The general formula of the method is formulated and proved. Also the formulas for different internal structures of dependencies of fuzzy base events are presented.Results of the work can be used in systems of decision-making and at research of various social and economic systems.

Keywords: Fuzzy event, eventological scoring method, structures of dependencies of events.

Full text: PDF file (207 kB)
References: PDF file   HTML file
UDC: 519.248
Received: 10.09.2011
Received in revised form: 10.11.2011
Accepted: 20.01.2012
Language:

Citation: Natalia A. Lukyanova, Marina I. Rybnikova, Daria V. Semenova, “Eventological scoring in the theory of fuzzy events”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012), 143–155

Citation in format AMSBIB
\Bibitem{LukRybSem12}
\by Natalia~A.~Lukyanova, Marina~I.~Rybnikova, Daria~V.~Semenova
\paper Eventological scoring in the theory of fuzzy events
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 2
\pages 143--155
\mathnet{http://mi.mathnet.ru/jsfu241}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu241
  • http://mi.mathnet.ru/eng/jsfu/v5/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:200
    Full text:57
    References:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021